# SDR IPXA2014080483860

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: 000419
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD T/E FLAP LOWER SKIN DAMAGED. REPAIRED IAW EO B757-5750-55118-A.
